# SDR C2XA03TY030

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 11,555 hours, 9,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THERE WAS EVIDENCE OF CORROSION UNDER THE CARGO DOOR SILL PROTECTIVE PLATE.  MAINTENANCE DRILL OUT THE RIVETS IN SILL, REMOVED CORRODED PARTS, FAB NEW BRACKETS AND INSTALL ALONG WITH A NEW CARGO SILL IAW EMB 135/145 SRM 51-40-02; SRM 51-30-01 AND EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
